I forgot to take oral contraceptives for vaginal conditions
Q: I forgot to take two days of oral contraceptives. I had a vaginal problem for those two days. At that time, it was coming out whether it was an illegal bleeding or menstruation. The next day, I took two days’ worth of medicine right away.
Now I’ve taken the last one of the oral contraceptives, but I can’t get my period out. Do you think she’ pregnant?
A: The menstrual cycle may change after taking oral contraceptives, and the possibility of pregnancy cannot be ruled out 100%. It’s a matter to see if your period comes out normally next menstrual cycle.
Oral contraceptives can only be expected to have a contraceptive effect if you take one pill daily from the start of your period (within five days at the latest) without missing a certain amount of time.
If you haven’t taken it since the first day of your menstruation, you must wear condoms for more than a week.
After taking 21 tablets, I have 7 days of oral contraceptives. In the meantime, menstruation begins (usually two to three days after a break). You can expect contraceptive effects within the next cycle only if you start taking them on your own on the 8th day.